# SDR SWIA200819708

- Difficulty date: April 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,940 hours, 11,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 LOWER FLOORBEAM IS CRACKED AT FS 280.  (FOUND AT C-CHECK) COMPLIED WITH REPAIRS PER REO 601R-53-11-1377.
